# SDR SWIA200211362

- Difficulty date: October 7, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 29,387 hours, 37,423 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD LOWER SPAR CAP HAS A CRACK BETWEEN 4533.5 AND 4945.  RIVET ROW ON LOWER SKINS MARKED WHERE SKIN SEAMS MEET, OUTBD OF RIB NR17.  DISCOVERED DURING LINE INSPECTION OF FUEL LEAK.  REPAIRED IAW EMB 120 SRM 57-20-05 AND RII CARD RII 57-301 AND RII28-301.
